# SDR RAIA201309190001

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 31,234 hours, 27,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  MX REPLACED RIGHT AFT WING/FUSELAGE FAIRING LIGHT AND OPS CHECK GOOD.
